# SDR HNAA2009082700265

- Difficulty date: August 23, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 57,794 hours, 65,185 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 778686
- Part serial: 60358
- Condition: Warning Light
- Location: Nr 1 Bleed Sys
- Part time: 57,794 hours, 65,185 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED HOT CAUTION LIGHT WENT ON AND OFF AT 3000 FEET WITH ODOR FROM DUCTS.  SELECTED NR 1 BLEED OFF AND LIGHT WENT OFF BUT ODOR DID NOT DISSIPATE.  REMOVED AND REPLACED NR 1 H/P BLEED SOV IAW AMM 21-11-16, OPS CHECK GOOD.
